# SDR SWAA2021082227784

- Difficulty date: January 26, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL AT LBL 50; BETWEEN STA 927 AND STA 947.5 HAS CORROSION AT OUTBOARD FASTENER HOLE COMMON TO FLOOR BEAM STA 947.5 AND IS OUT OF LIMITS PER SRM 53-70-51-1A-1. / REMOVED AND REPLACED DAMAGED INTERCOASTAL STA 927-947 LBL 50 PER SRM 51-40-02. ' 'PART REPLACED P/N 147A5690.3
